# SDR 97ZZZX404

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40419
- Make and model: Robsin R22BETA
- Aircraft serial: 1617
- System (JASC): 2430 · DC Generating System
- Part: Terminal
- Part number: A7807
- Condition: Broken
- Location: Battery B+ Lug
- Part time: 2,785 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLAT TERMINAL ON B+ BATTERY POST BROKE IN-FLIGHT CAUSING A TOTAL ELECTRICAL FAILURE INCLUDING ROTOR AND ENGINE TACHS.
